# SDR DALA2023080706374

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N516DN
- Make and model: Airbus A350-941
- Aircraft serial: 0530
- Aircraft time: 7,661 hours, 734 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 7,648 hours, 733 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3516 - DIV - INTO DTW DUE TO AIR ENG 2 BLEED FAULT. CORRECTIVE ACTION: REPLACED #2 ENG FAN AIR VALVE, EXCHANGER OUTLET TEMP SENSOR AND BOMU. (LP 4987643)
